# SDR AALA202205132260

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 33,452 hours, 18,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Raft
- Part number: D30664609
- Part serial: A7637
- Condition: Swollen
- Location: Zone 800 - Doors
- Part time: 42,256 hours, 24,719 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L GUST LOCK DIFFICULT TO ENGAGE AND DISENGAGE. MAINTENANCE FOUND THE L1 DOOR SLIDE SWOLLEN AND REPLACED IT PER TASK CARD 25-94-03. A SATISFACTORY OPERATIONAL CHECK OF THE GUST LOCK SYSTEM WAS ACCOMPLISHED.
